# SDR QXEA2016013000080

- Difficulty date: January 30, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,993 hours, 23,578 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nose Gear Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN THE NOSE GEAR UNSAFE AND TRANSIT LIGHTS ILLUMINATED. PERFORMED ALTERNATE EXTENSION.  LANDING UNEVENTFUL.  REPLACED THE NOSE GEAR DOOR ACTUATOR.  RETURNED TO SERVICE.
